# SDR FDEA200910213622

- Difficulty date: October 21, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 303.9 FRAME, WEB CUTOUT AT STR 15L AND STR 16L HAVE SHARP RADIUS.  ACCOMPLISHED REPAIR IAW EA NR 7-5310-135505.
